# SDR UPS06446311

- Difficulty date: February 10, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 65B1471741
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 480 STR 11L FRAME FWD AND AFT FACE ATT CLIP FASTENER HOLES FOUND ELONGATED.  CRACK LENGTH 3/8".  FWD AND AFT ATT CLIPS 2 REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
